# SDR HEEA955220

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 214011801117
- Condition: Defective
- Location: T/R
- Part time: 2,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION BEARING ROUGH.  INBOARD BLADE BEARING'S LINER BEING CRACKED.
